MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX4032-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue could not be confirmed.If additional information is received at a later date, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, in conversation, physician shared that a patient he treated successfully with fredx, came to the er 6 days after the stent implant with a bad headache and stroke-like symptoms.The physician stated that imaging showed that there was an occlusion in the rica where the stent was implanted.The imaging showed collateral filling from the lica to the rica cerebral arteries through the anterior communicating artery.Physician states that patient was prepped with dapt and that day of p2y12 was 134 and aspirin was being taken by patient.The procedure was to treat a cavernous aneurysm that incorporated the rica.The physician states that he used a jailing technique with a coiling microcatheter and deployed the stent and then coiled and then removed microcatheter.Patient status is discharged with an nih of 3 and discharged to rehab after 10 days of icu stay.The extended stay was to help with blood pressure management.
 
Additional Manufacturer Narrative
Corrections: adverse event or product problem.B2 selected: add, hospitalization, initial or prolonged.Adverse event problem, health effect.H6, health effect, impact code, add 4607, hospitalization, initial or prolonged.Investigation conclusion.The reported event is non-verifiable.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
Although requested, no additional information has been provided.Please see h6 and h11.

Brand Name
FRED X27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23712884
Report Number2032493-2025-90685
Device Sequence Number16052791
Product Code OUT
UDI-Device Identifier00842429114377
UDI-Public00842429114377
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFREDX4032-PMA
Device Lot Number0000469600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN COIL.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown